View Full Version : My Treatment Diary (Fin, Rogaine, Nizoral)

08-29-2011, 08:28 PM
I decided to keep a diary here so that I can share my progress and keep track of my progress with pictures.

I have started and stopped Rogaine Foam in the past, but I have recently made the commitment to see if through until I see for sure that I do not respond, or stop responding in the future. I have also been on finasteride for about 4 months. I had some temporary side effects, but am no longer experiencing any. About a month ago I switched to generic so that I could save some money. I have also added in a generic 2 percent keto shampoo.

In summary my treatment regime is this:

Rogaine foam 5 percent, twice daily (1 month)
2 percent keto shampoo, couple times a week (1 month)
Generic finasteride 1.25 mg, daily (4 months)

So far my response has been a large increase in shedding. The increase in shedding from the finasteride was subtle, but since adding Rogaine I have experienced a pretty fierce shed.

Here are some pictures taken today. Keep in mind that these are worse than my baseline, since I have already gone through a lot of shedding. Hopefully my later photos will show a massive improvement then!

I'm having some problems with photo uploading, anyone know of a good site that will automatically re-size uploaded pictures?

08-29-2011, 11:39 PM

Noob :-)

08-30-2011, 05:15 PM
Haha whatever, I was actually looking for one that resized the actual file size so that I could upload it. Found one though!


09-08-2011, 08:33 PM
Not much to report with this update. I have noticed a decrease in shedding from what it was when it was at its peak.

It seems to be better on some days than others too, which is strange. I haven't noticed any regrowth at this stage, but am going strong with application of each treatment.

09-08-2011, 08:52 PM
Nice to hear that your shedding has decreased.....keep us updated

10-03-2011, 09:43 AM
Sorry it's been so long since my last update; my computer finally gave up on my so I've been without one for a while. On the hair front thing have been going pretty well. My minox shed has ended and I've taken up use of Revivogen. I haven't been using it that long, but I can say that the shampoo and thickening conditioner made an immediate noticeable impact.

On the side effect front, unfortunately things have not been so great. I noticed some libido issues and a slight decrease in erection quality so I dropped the fin. That's when the strange thing happened. The side effects actually got worse. I'm now three weeks off it and can barely get an erection at all. The last time I was on it then quit, things returned to normal within two weeks. Maybe that was because I was only on it for a month at that point.

Has anyone else noticed side effects temporarily get worse AFTER going off finasteride?

10-03-2011, 11:37 AM
You might be in deep, deep shit. You might not be.

Visit propeciahelp.com and you will see that worsening and persistent side effects AFTER quitting are the main thing to look out for with PFS.

I took the drug for 5 months with side effects such as watery semen, lack of morning erections. Not a massive deal when i was worrying about my hair. I quit because i didn't want to be on a drug so powerful and that's when the real bad stuff happened. I have been suffering now for 20 months and things have only gotten worse. I cannot feel my penis anymore and i also have bone problems that i am looking into with a doctor.

Blocking DHT won't just effect your penis - there will be body wide consequences.

10-03-2011, 11:44 AM
Hi! Sorry, can I just ask - what kind of thickening conditioner are you using? Is there any conditioner you would advise me? I hear L'oreal Vive Pro for Men is OK, any thoughts on this? Thanks!

12-30-2011, 12:52 AM
I'm using Revivigen shampoo and conditioner. I bought it along with the treatment, but actually really like them and I think I'll continue to buy them.

I experienced persistent effects from finasteride for quite a while, then started taking a tribulus suplement. After a couple weeks, I was able to "operate" normally. I didn't really notice an increase in libido though at first. I quit taking it to see what would happen, which turned out to be a bad idea. I'm back on it now. I dont really take it that regularly, more like every couple days, but I'm experiencing more normal libido and probably 95% performance. So there's an update for anyone who cares about the apparently rare cases of finasteride woes.

I've been pretty religious with the Rogaine, but recently started into a monster shed. I'm shedding at least as bad as the initial minox shed. From researching that seems to be a rather common thing to happen though. I will say that it's ****ing annoying as hell though! Anyone with multiple minox sheds have any duration information? Does it last as long as the first? My first shed lasted around two months I think.

12-30-2011, 09:20 AM
Why don't you add image directly so that we can keep up with your diary without leaving to another site just for viewing your progress?